# SDR FDEA202208021833

- Difficulty date: August 2, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70251
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT BILGE UNDER FLOOR STATION 6-55, LONGERON 48   RIGHT HAND FOUND WITH CORROSION. CORROSION AT LOWER FORWARD CARGO COMPARTMENT BILGE UNDER FLOOR STATION 6-55,   LONGERON 48 RIGHT HAND REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R   REPAIR GENERAL FIGURE 205. SECTIONAL REPAIR CARRIED OUT AT LOWER FORWARD CARGO   COMPARTMENT BILGE UNDER FLOOR FROM STATION 6-40 TO STATION 6-60 EXISTING SPLICE   LONGERON 48 RIGHT HAND AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 202. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
